# SDR 0102726307

- Difficulty date: August 1, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 48,127 hours, 5,717 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE AT LAV DOOR 4L, LAV DOOR 2L, AND ROW 10AB.  RECONNECTED WIRING AT SEAT 10AB LIGHT ASSEMBLY AND LAV DOOR 4L.  OPERATIONAL CHECK NORMAL.
